# SDR QXEA200300848

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 11,910 hours, 16,999 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11300105
- Part serial: DCL20593
- Condition: Malfunctioned
- Location: Mlg
- Part time: 21,701 hours, 30,781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDT- ON FLIGHT 2096 ON DEPARTURE FROM PSC, PUT GEAR UP AND HEARD A ROUGH UNUSUAL SOUND AND HYDRAULIC SOUND WAS LONGER THAN NORMAL. RIGHT GEAR DOOR LIGHT AND RIGHT GEAR UNSAFE LIGHT REMAINED ILLUMINATED. MAINTENANCE INSPECTED AIRCRAFT AND REPLACED THE UPLOCK ACTUATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
